CureZone   Log On   Join
Re: Onion
 
thewebbfamily Views: 19,994
Published: 14 years ago
 
This is a reply to # 735,344

Re: Onion


Good luck w/ the new GI doc. Most will not agree that food choices make a difference, but we're very fortunate to have one that does. In the experience I had with my son, Asacol actually made him sicker rather than better. It's a sulfa drug, and it's not all that unusual to have sensitivity to it. I also question the thinking of the tablet dissolving directly into the large intestine. It's an asprin-type medication, and I've read (somewhere) that asprin and other asprin-type meds can permanently damage your digestive tract. If you already have an irritated and bleeding colon, how, exactly, can this medication do any good? Just some food for thought on that - it's something I'd be asking my son's doctor about if she insisted he continue to take the Asacol as his other GI doc did. Hope things improve quickly for you. Take care and God bless.

Amanda
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  www.curezone.org

2.328 sec, (1)